I am on 12.5/50mg co-careldopa 4 times a day but find as the day goes on my tremors increase with each new tablet taken only wearing off with the drug. It was suggested a neupro skin patch might even things out… Any comments advantages/side effects for and against trying this???
found avery informative transition regime here
https://www.fifeadtc.scot.nhs.uk/media/6928/pd-nbm-guideline_2017.pdf PAGE 4
About a year after my PD was diagnosed,I was prescribed Neupro patches to add to Sinemet Co-careldopa tablets that I was already taking. The patches were supposed to help with restless legs and poor sleep and initially they did seem to be moderately effective. However, having used the patches for about 8 years, during which time the dosage increased, I started to question their effectiveness. My consultant suggested that I should gradually reduce the patches to see what happened. As soon as I had finished with the patches I observed two things - there were no adverse effects,but the horrendous nightmares that I had endured for many years, stopped and I have had no more for the last couple of years. Worth investigating. Good luck.
THANKS Suzanne----anyone else?
I started carrying my arm as if i was wearing an invisible sling,my consultant said that a 2mg patch would help,that was six weeks ago and my arm has eventually dropped down,as regards the tremors I haven’t noticed any change there,although I’m due a Dat scan shortly so I’m assuming my dosage will be increased,as for the side effects for the first couple of weeks I used to get very drowsy within an hour of putting on a patch,so I figured the evening time was the best part of the day to change patches,after a few weeks the sleepiness wore off
Hi @Eire, as a new member it’s great to see you joining in on a discussion right off the bat. I’m looking forward to seeing you posting more in the future. If you have any questions or concerns, feel free to ask. We’re here for you.
Forum Moderation Team
Thanks Janice,I appreciate that
Hi there. I had similar issues so was prescribed the patch , consultant wanted me to eventually end up on 8mg. Started on 2mg then 4mg … when I went above 4mg the side effects were terrible , very little sleep …
I went back down to 4mg and seem to of got the balance right now. Although sleep is still not great , knowing that they help with wearing off periods throughout the day it’s worth it.
Worth a try.